MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL SC; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1134
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the patient presented the day following initial implant of a right ventricular lead.The lead was observed to be dislodged.During an operation to revise the lead, the setscrew of the pacemaker could not be loosened.The pacemaker and lead were explanted.The patient was in stable condition following the procedure.
 
Additional Manufacturer Narrative
The reported inability to untighten the set screw was confirmed.The set screw was stripped and prevented the torque wrench from engaging the set screw.The set screw was stripped due to user¿s use of the torque wrench.

Brand Name
SUSTAIN XL SC
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8410345
Report Number2017865-2019-03639
Device Sequence Number312734
Product Code LWP
UDI-Device Identifier05414734504744
UDI-Public05414734504744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberPM1134
Device Lot NumberP000064067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1